A 27-year-old female asked:
Disclaimer

i applied veet to takeout a mustache hair. im a girl and after hours i had rash over my face. i put hydrocortisone cream is that ok? will be cured?

1 doctor answer
Dr. Holly Maes
35 years experience Pediatrics
Irritation aftr VEET: My face has similar reaction after applying chemicals for hair removal as you describe. A mild over-the-counter Hydrocortisone for a few doses is an excellent option to reduce the inflammation and "cure" the rash. I'd also try different products for hair removal in future. There are many options out there, and you can find one without irritation or just go straight to hot waxing for hair removal
Answered on Sep 28, 2016
1
1 comment
1
1 thank
Dr. Robert Stachler
30 years experience ENT and Head and Neck Surgery
I agree. Great answer. Use moisturizing cream to put the moisture back into the skin that has been removed with the chemicals. Good luck! Feel better.
Jun 14, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Zach Patrick
12 years experience Emergency Medicine
STOP: do NOT use Hydrocortisone on your scrotum! You have a chemical burn. You should see a doctor for a thorough exam due to the area that is burnt. In t ... Read More
2
2 thanks
A 30-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Allergies: She may have an allergic reaction to food or another trigger. An allergy testing panel may be ordered. In addition, avoid harsh soap and cream on the ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Joseph Eastern
43 years experience Dermatology
Yes.: It is safe, but it may not be strong enough to be effective, depending on the severity of the irritant dermatitis. If it isn't, a dermatologist can pr ... Read More
2
2 thanks
A 37-year-old member asked:
Dr. Michael Rupp
20 years experience Allergy and Immunology
See A Physician: Hair loss can be due to multiple causes. Common causes can be stress, low thyroid, dermatitis, and vitamin deficiencies. You should see a physician ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month